# SDR USAA960570

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Fretting
- Location: Bs 710-727
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND FRETTING AT BOLT HOLES RIGHT HAND BOTTOM FLANGE OF KEEL BEAM STATION 710-727.  SPOT FACED HOLES, FABRICATED FILLERS, STRAP DOUBLER AND INSTALLED PER EA 41405.  (M)
